# SDR QXEA2019031500119

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 41,788 hours, 43,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINESCENT STRIP COMING UP AISLE 1AB. REMOVED FROM SERVICE. RESECURED PHOTO LUMINESCENT STRIP NEAR SEAT 1A/B. RETURNED TO SERVICE.
